Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a method of proof for the minimax theorem


Author: Hukukane Nikaidô
Journal: Proc. Amer. Math. Soc. 10 (1959), 205-212
MSC: Primary 15.00; Secondary 90.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0120239-9
MathSciNet review: 0120239
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. W. Brown and J. von Neumann, Solutions of games by differential equations, Annals of Mathematics Studies, no. 24. MR 0039220 (12:514a)
  • [2] D. Gale, H. W. Kuhn and A. W. Tucker, On symmetric games, ibid.
  • [3] H. Nikaidô, On von Neumann's minimax theorem, Pacific J. Math. vol. 4, no. 1. MR 0061380 (15:816g)
  • [4] H. Nikaidô and K. Isoda, Note on noncooperative convex games, Pacific J. Math., vol. 5, supplement. MR 0073910 (17:506g)
  • [5] H. Nikaidô, Minimax Têri no Shomei ni tsuite, Sugaku. vol. 10, no. 1.
  • [6] M. Sion, On general minimax theorems, Pacific J. Math. vol. 8, no. 1 (1958). MR 0097026 (20:3506)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.00, 90.00

Retrieve articles in all journals with MSC: 15.00, 90.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0120239-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society